MathSciNet Relay Station
MathSciNet bibliographic data
MR2330429 11R58 (11Y50 68W30)
van Hoeij, Mark; Cremona, John Solving conics over function fields. J. Théor. Nombres Bordeaux 18 (2006), no. 3, 595–606.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement